Curious Please Help

3 Replies
HLT1986 - January 28

I just came off of BC pills this month.. Last month I missed a few and took A LOT of them really late, it was all around a bad month for them. I am coming off of them just because they arent making me feel so great anymore (a condom will be fine). I did have unprotected s_x last month, the beginning of this month when I was still on them, and twice right when I got off of it. I have heard that going off BC can give you ALL the pregnancy symptoms. Can it even give you the lotion discharge, sever bloating, cramping, harder stomache, gas, etc?? I have been extremely bloated, tired, dull cramps, fatigue, loss of appet_te. Also, when I took off my bra to take a bath this evening I had one swollen nipple that was sooo sore the the touch (I have never had that before). I Just really need some help and information to sort this all out. Sorry for the length and thank you sooo much!

 

HLT1986 - January 28

oops i meant ***sore to the touch**. Thanks again I would love some input from those who have gone off of BC before or have lots of knowledge about it!

 

Grandpa Viv - January 28

The best I can make out from the posts we have, you are now in a situation where only a test will tell. Get them from the Dollar Store and use one a week until you get regulated. Get some condoms of your own, and v____al spermicide for backup. Good luck!

 

HLT1986 - January 29

Thank you very much and I will test and see what happens...Again if anyone else has gone off of BC before and has any input it would be greatly appreciated... Thanks Grandpa Viv!

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?